# SDR UIEA2022062400662

- Difficulty date: June 24, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 94,172 hours, 14,951 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Cap
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON THE UPPER CAP (PN: 65B38075-3) OF M/D FLOOR STRUCTURE AT STA 1500, BETWEEN LBL 75.92 AND LBL 98.58 REMOVE AFFECTED FASTENERS IAW SRM 51-40-02 REV 94. 2) REPAIR DAMAGE AREA IAW SRM 53-00-51-2R-3 REPAIR 3 REV 94 AND EI T2022A53M-1662 REV 1. 3) INSTALL REPAIR PARTS IAW SRM 53-00-51-2R-3 REPAIR 3 REV 94, EI T2022A53M-1662 REV 1 AND DWG 65B38075 SH7 REV A. 4) JOB COMPLETED AND CONDITION CHECK NORMAL )
